U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

should i be experiencing increased facial hair growth with bc pills?

1 doctor answer2 doctors weighed in
Dr. Vered Lewy-Weiss
A Verified Doctoranswered
A US doctor answeredLearn more
Not at all: If a woman suddenly notices facial hair growth, under any circumstances, it is abnormal. Please discuss with your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 29-year-old member asked:

I heard you can get increased facial hair growth with bc pills?

2 doctor answers4 doctors weighed in
Dr. Joseph Eastern
Dermatology 44 years experience
You heard right!: Yes, it can happen, with certain bc pills with high hormone contents. Your gynecologist can change you to a lower-level pill. But there are lots of other causes of facial hair growth; don't assume it's the pill without letting your doctor rule out other causes.

Related questions

A 34-year-old member asked:
1 doctor answer1 doctor weighed in
A 16-year-old male asked:
1 doctor answer1 doctor weighed in
A 35-year-old member asked:
1 doctor answer2 doctors weighed in
A 23-year-old female asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 14, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.